On some quantitative characteristics of algorithmic languages
Doklady Akademii Nauk, Tome 190 (1970) no. 3, pp. 538-540
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1970_190_3_a12,
author = {N. P. Ter-Zakharyan},
title = {On some quantitative characteristics of algorithmic languages},
journal = {Doklady Akademii Nauk},
pages = {538--540},
year = {1970},
volume = {190},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1970_190_3_a12/}
}
N. P. Ter-Zakharyan. On some quantitative characteristics of algorithmic languages. Doklady Akademii Nauk, Tome 190 (1970) no. 3, pp. 538-540. http://geodesic.mathdoc.fr/item/DAN_1970_190_3_a12/